TitleCan molecular diffusion explain Space Shuttle plume spreading?
Publication TypeJournal Article
Year of Publication2010
AuthorsMeier, RR, Plane, JMC, Stevens, MH, Paxton, LJ, Christensen, AB, Crowley, G
JournalGeophysical Research Letters
Volume37
Issue8
Paginationn/a - n/a
Date PublishedJan-04-2010
URLhttp://doi.wiley.com/10.1029/2010GL042868http://www.agu.org/journals/gl/gl1008/2010GL042868/2010GL042868.pdf
DOI10.1029/2010GL042868
Short TitleGeophys. Res. Lett.


Page Last Modified: February 28, 2014